Purely non-atomic weak $L^p$ spaces

Tom 122 / 1997

Denny H. Leung Studia Mathematica 122 (1997), 55-66 DOI: 10.4064/sm-122-1-55-66

Streszczenie

Let (Ω,∑,μ) be a purely non-atomic measure space, and let 1 < p < ∞. If $L^{p,∞}(Ω,∑,μ)$ is isomorphic, as a Banach space, to $L^{p,∞}(Ω',∑',μ')$ for some purely atomic measure space (Ω',∑',μ'), then there is a measurable partition $Ω = Ω_{1} ∪ Ω_{2}$ such that $(Ω_{1}, Σ ∩ Ω_{1},μ|_{Σ ∩ Ω_{1}})$ is countably generated and σ-finite, and that μ(σ) = 0 or ∞ for every measurable $σ ⊆ Ω_{2}$. In particular, $L^{p,∞}(Ω,∑,μ)$ is isomorphic to $ℓ^{p,∞}$.

Autorzy

  • Denny H. Leung

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek